# SDR SIMA20130410009

- Difficulty date: April 10, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 27,072 hours, 23,185 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE NR 2 EMERGENCY LIGHT STRIP HAS BROKEN WIRE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE NR 2 EMERGINGY LIGHT STRIP ASSY IAW AMM 33-50-12. THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
